Decay Estimates for the Quadratic Tilt-Excess of Integral Varifolds

Ulrich Menne*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

10 Citations (Scopus)


This paper concerns integral varifolds of arbitrary dimension in an open subset of Euclidean space with their first variation given by either a Radon measure or a function in some Lebesgue space. Pointwise decay results for the quadratic tiltexcess are established for those varifolds. The results are optimal in terms of the dimension of the varifold and the exponent of the Lebesgue space in most cases, for example if the varifold is not two-dimensional.

Original languageEnglish
Pages (from-to)1-83
Number of pages83
JournalArchive for Rational Mechanics and Analysis
Issue number1
Publication statusPublished - 2012 Apr
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Mathematics (miscellaneous)
  • Mechanical Engineering


Dive into the research topics of 'Decay Estimates for the Quadratic Tilt-Excess of Integral Varifolds'. Together they form a unique fingerprint.

Cite this